MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)

C.R. BARD, INC. (BASD) -3006260740 POWERPICC SOLO2; PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Catalog Number 1194118
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that when they went to change pt's picc drsg and caps, after removing dressing, tubing appeared to have a kink 8mm under the securacath between the securacath and the luer lock.Pt describes his picc as very "positional" and states that when he went down for a ct scan a while ago the line started leaking when the team was pushing contrast.Customer attempted to straighten kink using sterile technique prior to cleaning in order to resolve resistance that may have been positional or due to kink in line.Kink straightened - drsg change and caps completed.Flushed line with blood return and some saline solution appeared to leak around kink site.Pressed dressing firmer around line and leakage stopped - flushing well with blood return.Customer revisited pt with buddy nurse to reassess line and attempt flushing again.Leakage all around line.Doctor paged and order put in for picc removal.Pt hesitant to remove line as he requires anti-emetics but customer explained that leakage is an infection hazard and there is the potential for air re-entry which is a concern.Pt agreeable to line removal and to piv insertion for prn medications.Picc removed at 1440h.Pt experiencing no chest pain or other concerns at this time.No apparent harm.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.

Brand Name
POWERPICC SOLO2
Common Device Name
PERIPHERALLY INSERTED CENTRAL CATHETER (PICC)
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key25524209
Report Number3006260740-2026-04135
Device Sequence Number10741388
Product Code LJS
UDI-Device Identifier00801741034527
UDI-Public(01)00801741034527(11)240929(17)260131(10)REJW1999
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K091324
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number1194118
Device Lot NumberREJW1999
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Initial Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown